# SDR SWAA2020030442094

- Difficulty date: February 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 47,761 hours, 25,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR PANEL #242BF HAS DAMAGE TO THE OUTBD AFT CORNER. MARKED WITH A DOT AT STA. 706.         REPAIRED DAMAGED TO OUTBOARD AFT CORNER OF FLOORBOARD 242BF IAW 737-700 SRM 53-00-50-2R-1 REV. 69 AND SRM 53-0-50-2R-0 REV. 69 REPAIR GENERAL
